Title: The distributions of annuities
Authors: Vanneste, M ×
Goovaerts, Marc
Labie, E #
Issue Date: 1994
Series Title: Insurance: Mathematics & Economics vol:15 issue:1 pages:37-48
Abstract: Based on some evaluation techniques for Feynman integrals, we deduce the distribution of annuities with random interest rate derived from a particular Lagrangian. A linear risk-free interest intensity as well as an arbitrary function describing the risk-free intensity is considered. In addition, a transformation of Feynman integrals, related to some time changes in stochastic processes, provides us with a connection to Bessel processes
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science